MathSciNet Relay Station
MathSciNet bibliographic data
MR1827289 11N37 (11A07)
Branton, Monique; Ramaré, Olivier Nombres de racines d'un polynôme entier modulo $q$. (French) [Numbers of roots of an integral polynomial modulo $q$] J. Théor. Nombres Bordeaux 10 (1998), no. 1, 125–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement